# SDR AALA202512197545

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737823
- Aircraft serial: 31241
- Aircraft time: 27,978 hours, 12,066 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-E DOOR STICKS AND IS DIFFICULT TO BOTH OPEN. ADJUSTED AND LUBED LAVATORY-E DOOR. PER AMM 25-40-15.
